# SDR 99ZZZX727

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194GA
- Make and model: Beech 1900
- Aircraft serial: UB8
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bracket
- Part number: 1148200291
- Condition: Damaged
- Location: Nlg Ww
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MIA/TPA - FLT 7225 - PILOT REPORT:  ON SHORT FINAL, RUDDER FELT LIKE IT WAS CATCHING ON SOMETHING.  REMOVED AND REPLACED NOSE STEERING DISCONNECT ACTUATOR BRACKET.
